# SDR DXTR2024072101

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: General aviation
- Aircraft: N805QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000028
- Aircraft time: 4,775 hours, 2,833 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 35L0012020
- Condition: Corroded
- Part time: 4,775 hours, 2,833 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH & RH ENGINE UPPER AND LOWER THRUST REVERSER DOORS HAVE EVIDENCE OF CORROSION.....LH & RH ENGINE UPPER AND LOWER THRUST REVERSER DOORS HAVE EVIDENCE OF CORROSION.  LEFT T/R UPPER AND LOWER PIVOT DOORS INNER SURFACE PAINT REMOVED I.A.W. CITATION STANDARD PRACTICES MANUAL (REV 7) 20-50-00 4.C.(2).  BLENDED CORROSION ON L/H 7 RH UPPER & LOWER T/R DOOR  REF SAFRAN CMM 35L0012-35L0013 SERIES 78-30-04. READY FOR NDT.  NDT PERFORMED BY TOLEDO JET CENTER LLC. CRS# 2TJR420B ON WORK ORDER TOL84109. REMAINING MATERIAL THICKNESS VERIFIED FOR REFERENCE AND REPAIR. NO DEFECTS NOTED. COMPLIED WITH RFTS-111267, REV. 0, DATED: 12JUL2024, TITLE: R/H AND L/H THRUST REVERSER BUCKET SKIN CORROSION.  COMPLETED PAINT ON UPPER AND LOWER TR DOORS  I.A.W. CE-700 C.S.P.M. 20-50-00.
